# SDR HEEA076442

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206324008
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18 INCH CRACK AT LOWER SIDE SKID TUBE. REPLACED WITH SERVICEABLE SKID TUBE.
